| Model Number |
ZCU150 |
| Medical Device Problem Codes |
Break (1069); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a2 age or date of birth: unknown/not provided.Section d6a, if implanted, give date: not applicable.There is no indication the lens was implanted.Section d6b, if explanted, give date: not applicable.There is no indication the lens was implanted.Therefore, it was not explanted.Section h3, device evaluated by manufacturer: the device was not returned for evaluation as it was discarded.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information.However, it was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
The following was reported regarding the johnson and johnson (jnj) intraocular lens (iol).When the customer twisted the loader, instead of the loader advancing the lens forward it retracted the lens.The haptic was mangled.The customer believes the cartridge contacted the patient¿s left eye.However, they are not sure.Reportedly, the patient was not injured.There were no adverse events, no incision enlargement, sutures, or vitrectomy.A backup iol of the same model and diopter was used to complete the procedure.The patient outcome was reported as ¿no issues, doing well¿.No further information is available.